Bin-Mohsin, B and Lesnic, D (2014) Numerical reconstruction of an inhomogeneity in an elliptic equation. Inverse Problems in Science and Engineering, 22 (1). 184 - 198. ISSN 1741-5977
Abstract
In this paper, the inverse problem which consists of reconstructing an unknown inner boundary of a domain from a single pair of boundary Cauchy data associated to an elliptic equation is solved numerically using the meshless method of fundamental solutions. A nonlinear minimization of the objective function is regularized. The stability of the numerical results is investigated for several test examples with respect to noise in the input data and various values of the regularization parameters.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | elliptic equation; inhomogeneity; inverse problem; method of fundamental solutions; regularization |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Nov 2014 15:43 |
Last Modified: | 04 May 2015 11:55 |
Published Version: | http://dx.doi.org/10.1080/17415977.2013.823419 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/17415977.2013.823419 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:81063 |